... 8 mg of suboxone two days ago and am feeling OK but can't sleep and am lazy and tired I know that this can be hard to get off to but I know I can do it! I just need support . I am 25 and just realized how old and how much money I have spent really like youvguys know not fun. I am ready to get on with my life. Do you think if I take 8 mg for a week then taper down will it work? My boyfriend did it but he doesn't have the mental disorders I have! Oh zanxx that's another story Please tell me I have a chance
Oxytocin - I have been using opiates for almost 10 years and 5 of them every day. I just started on?
- 18 Aug 2010 by Wastedyouth1234
- 28 Jul 2012
- suboxone, opiate dependence, sleep disorders, oxytocin, sleep
Added 18 Aug 2010:
Oh I also have smoked that period of time and have no cravings to? LOL and this is the fourth time I've tried to quit so far the best only two days tho better than None
evryone will preach on here about how suboxone is soo amazing, and how it changed there lives! Thats totally fine to the people who really mean it... but then theres people who are just pumped they found a drug to get high on legally!! if you take your suboxone how your suppose to and get off (tapper down) as soon as your ready, then with support and your will you should have no problem moving on without this drug by your side! i took suboxone for 4 months and had about a 3-5 day period of feeling abnormal (withdrawal) but not near as bad as withdrawal from your everyday opiates! i wish u luck and always remeber at the end of the day its up to you!
whatever you do - take your time! you spent a long time using, you need to spend a long time working on recovery. There is no quick fix, suboxone (for me) took at least a week just to stabilize. The faster you go down the more cravings and wd symptoms you will have. Keep yourself comfortable while working on everything else that needs fixing - people, places, things, behaviors, etc etc. Once you have solid ground under your feet then you will be ready to slowly taper down. The tapering itself will be a project - you will need to learn how to live without suboxone like you learned to live without your d.o.c. (drug of choice). You can do it though, just care for yourself enough to do it!
And one more thing - if youre dealing with subs or any medication find a dr you can really trust and a counselor to give you the support and guidance that you will need. There may be people you know who have been on subs or used or whatever, but you need professionals to help you with the meds part and you will need those other people to support you in your decisions and be your friends.
Most people do need a couple of weeks to adjust to suboxone. I am not sure if you mentioned that you were also on Xanax, but, most doctors will not allow you to take both as there is a chance of respiratory failure with the combo. There are exceptions,but a doctor must determine that. If you are also on Xanax at the same time, that maybe why you are tired and fatigued, but, it could also be the adjustment period. Whether or not you have withdrawal depends on how damaged the neurotransmitters and receptor sites are in the brain. If one forces opiates for long enough, those parts of the brain become damaged and one doesn't send the signal to the other, so, the brain no longer releases its own opiates. The various withdrawals symptoms are merely the body trying desperately to send lots of messages to the brain to either send its own opiate, or people break down and take more opiate to make withdrawal stop.
Suboxone does help the brain to heal but it usually takes more than a week or two. You do have a chance to beat this, however, given how long you were on opiates, it will more than likely be longer than a week or two. Please be careful how many Xanax you are taking with suboxone, don't take more just to sleep. If you are on them and are addicted to them, you could have risk of seizure by suddenly stopping the Xanax. Sounds like you may not have used a doctor, you got them from a person. Not a judgement, this is simply why you were not told of the risks of either medication interacting. One thing you can do to start healing those parts of the brain is to walk or do some other light exercise regularly, as in 5 days a week. It will release endorphins that will ease pain, make you feel better and help reboot the damaged brain parts. You can try to do this in a week or two, but, suboxone stays on the receptors for 3 to 5 days and if you are not ready to be off ( the brain hasn't healed properly) you will feel some withdrawal 3 to 5 days after your last dose. If you did NOT use a doctor, make sure you don't take any other opiate while on suboxone as you will not feel the opiate ( subs blocks all other opiates) but there is still the risk of OD. Do start walking, even if it for 10 minutes a day, and gradually increase the walking, it will help. I promise you on that. Good Luck.
hi wastedyouth1234,you got some great advise here at drugs.com. i hope you take it to heart.if you just came off a 5 year run im sure you need to give yourself a break.5 years of addiction will take some time to heal from. please slow down.i was just like you a year ago.ready to get on with my life.make up for lost time and money.can i give you some advise i got when i started on sub. yesterday is the past, tomorrow is a mystery,today is a gift,why do you think they call it the present.i was on morphine for 4 years after 6 months i told my doctor and my therapist that i was ready to taper off of suboxone.they asked me to stay a little while longer,and its been a year now.let me say this i am so grateful they asked me to stay.this year in recovery i have learned more about myself then i would have in 10 years on my own.so why don't you stick around and see for yourself.here on this website i have met some caring and knowledgeable people ... pete aka subzero58
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Sep 2009 • 1 answer
Posted 7 Mar 2011 • 4 answers
Opiate Dependence - Been on opiates for a dozen years because of chronic back and neck condition. I?
Posted 5 Sep 2011 • 2 answers
Posted 8 Sep 2011 • 1 answer
Posted 10 Oct 2011 • 7 answers